# SDR SWAA052710

- Difficulty date: September 6, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 47,909 hours, 47,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, L1 DOOR EMERGENCY EXIT SIGN FELL OFF.  REINSTALLED SIGN PER MM.
